CAOT Section on Higher Dimensional Geometric Function Theory and Hypercomplex Analysis, Vol. 6 (5), Oct. 2012


Volume 6, Issue 5, October 2012
Section: Higher Dimensional Geometric Function Theory and Hypercomplex Analysis

ISSN: 1661-8254 (Print) 1661-8262 (Online)
In this issue (7 articles)

Source: Email from I. Sabadini, i.sabadini_AT_alice.it, 6 Nov. 2012

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s